# SDR SIMA200220509

- Difficulty date: July 21, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ALCLAD2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS UNDOCUMENTED BLENDED AREAS ON FORWARD DIGITAL.  REMOVED BLENDED AREAS BY CUT OUT.  FABRICATED A REPLACEMENT STRAP ALSO FABRICATED TWO DOUBLERS AND SHIMS.  REPAIR DONE IAW SRM.
